# SDR HEEA065617

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 222366649101
- Condition: Leaking
- Location: Sump Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUMP DRAIN LEAKING THROUGH VALVE.
